# SDR FDEA201507142223

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 116 hours, 6,214 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATTEMPTED TAKEOFF RW 15.  AFT TOGA NR 2 THROTTLE CAME UP IMMEDIATELY, BUT NR 1 DID NOT.  DISCONNECTED TAKEOFF AT APPROX 5 KTS.  RAN ALL CHECKLISTS & TAXIED BACK TO RAMP, BEFORE ENTERING RAMP TALKED TO MX.  DECIDED TO TRY TOGA AGAIN & BOTH THROTTLES BEGAN ADVANCING SIMULTANEOUSLY, 2ND TAKEOFF WAS NORMAL.  PERFORMED AUTO THROTTLE SYS ADJUSTMENT TEST IAW AMM 22-30-00-05-01.  AUTO THROTTLES CHECKED GOOD.  OK FOR SERVICE.
